Journal Article

Lipschitz Homogeneous Banach Spaces

V. Ferenczi

in The Quarterly Journal of Mathematics

Volume 54, issue 4, pages 415-419
Published in print December 2003 | ISSN: 0033-5606
Published online December 2003 | e-ISSN: 1464-3847 | DOI:
Lipschitz Homogeneous Banach Spaces

Show Summary Details


Define a Lipschitz homogeneous space to be a Banach space Lipschitz equivalent to all its closed subspaces. It is proved that a Lipschitz homogeneous Banach space with the Radon–Nikodym property must be isomorphic to l2.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.